Loading [MathJax]/jax/output/SVG/config.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1992, Volume 4, Issue 2, Pages 88–115 (Mi aa311)  

This article is cited in 12 scientific papers (total in 12 papers)

Research Papers

Surface potentials and the method of matching asymptotic expansions in the Helmholtz resonator problem

R. R. Gadyl'shin

Institute of Mathematics and Computing Centre of Ural Branch of Russian Academy of Sciences
Received: 30.09.1991
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: R. R. Gadyl'shin, “Surface potentials and the method of matching asymptotic expansions in the Helmholtz resonator problem”, Algebra i Analiz, 4:2 (1992), 88–115; St. Petersburg Math. J., 4:2 (1993), 273–296
Citation in format AMSBIB
\Bibitem{Gad92}
\by R.~R.~Gadyl'shin
\paper Surface potentials and the method of matching asymptotic expansions in the Helmholtz resonator problem
\jour Algebra i Analiz
\yr 1992
\vol 4
\issue 2
\pages 88--115
\mathnet{http://mi.mathnet.ru/aa311}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1182395}
\zmath{https://zbmath.org/?q=an:0792.35031|0787.35024}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 2
\pages 273--296
Linking options:
  • https://www.mathnet.ru/eng/aa311
  • https://www.mathnet.ru/eng/aa/v4/i2/p88
  • This publication is cited in the following 12 articles:
    1. Gadyl'shin, RR, “On regular and singular perturbations of acoustic and quantum waveguides”, Comptes Rendus Mecanique, 332:8 (2004), 647  crossref  adsnasa  isi
    2. J. Math. Sci. (N. Y.), 128:2 (2005), 2807–2811  mathnet  crossref  mathscinet  zmath
    3. I. Yu. Popov, “Asymptotic Series for the Spectrum of the Schrödinger Operator for Layers Coupled Through Small Windows”, Theoret. and Math. Phys., 131:3 (2002), 791–800  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Borisov, D, “Bound states in weakly deformed strips and layers”, Annales Henri Poincare, 2:3 (2001), 553  crossref  mathscinet  zmath  adsnasa  isi
    5. R. R. Gadyl'shin, “On the Dirichlet problem for the Helmholtz equation on the plane with boundary conditions on an almost closed curve”, Sb. Math., 191:6 (2000), 821–848  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. R. R. Gadyl'shin, “Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator”, Russian Math. Surveys, 52:1 (1997), 1–72  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. R. R. Gadyl'shin, “Asymptotic expansion of the solutions of a singularly perturbed Dirichlet problem”, Comput. Math. Math. Phys., 36:1 (1996), 75–84  mathnet  mathscinet  zmath  isi
    8. R. R. Gadyl'shin, “A Complete Electromagnetic Analog of the Helmholtz Resonator”, Funct. Anal. Appl., 29:4 (1995), 225–237  mathnet  crossref  mathscinet  zmath  isi
    9. R. R. Gadyl'shin, “On scattering by bodies with narrow channels”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 293–313  mathnet  crossref  mathscinet  zmath  isi
    10. R. R. Gadyl'shin, “On the Poles of an Acoustic Resonator”, Funct. Anal. Appl., 27:4 (1993), 229–239  mathnet  crossref  mathscinet  zmath  isi
    11. R. R. Gadyl'shin, “Asymptotic behavior of the second eigenfrequency for a system of two bodies connected by a thin rod”, Theoret. and Math. Phys., 97:1 (1993), 1154–1159  mathnet  crossref  mathscinet  zmath  isi
    12. R. R. Gadyl'shin, “Influence of the position of the opening and its shape on the properties of a Helmholtz resonator”, Theoret. and Math. Phys., 93:1 (1992), 1151–1159  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:476
    Full-text PDF :211
    References:2
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025